U.S. doctors online nowAsk doctors free
TN
A 20-year-old female asked:

Just went on a low dose aspirin. have the worst stomach upset. stomach kind of distended. hurts to press abdomen. stomach hurts after food, feel sick?

2 doctor answers7 doctors weighed in
Dr. Alonso Morales Medina
Specializes in Medicina Interna
It is expected.: Those are expected adverse effects, Tolerance might come with time. Using a proton pump inhibitor might help you out. If you take it, remember to take it with an empty stomach one hour before breakfast. However, I am concerned as to why would you start low dose aspirin. Talk to your doctor to make sure there is a clear indication for you to take it.
Dr. Gurmukh Singh
Pathology 49 years experience
Why aspirin?: Did a doctor prescribe it? If not you should not take it. There is little evidence that low dose aspirin has primary preventive role in heart disease. The side effects of the medication appear to be far worse than any theoretical benefit.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 11, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.